Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v67.i2.10
pages 97-108

Method of Fractional Operators in the Problem of Excitation of Electric Current Thread above the Plane Boundary

M. V. Ivakhnichenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine

RESUMO

Fractional fields, obtained as a result of applying the fractional curl operator rotα(0 < α < 1) to the known solution of a classical problem of two-dimensional source (current thread) excitation above the plane boundary, are analyzed. Fractional fields describe fractional or intermediate solutions of the problem under consideration. The fractional solutions are shown to be corresponded to the anisotropic and bi-anisotropic boundaries of a special kind and can be used as intermediate cases between the perfect electrically and magnetically conducting surfaces.


Articles with similar content:

ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko
Spatial Derivatives of the Electric and Magnetic Field Vectors of the Hertzian Dipole Radiation Field at Finite Distances
Telecommunications and Radio Engineering, Vol.53, 1999, issue 2
G. N. Romanichenko
AN ASYMPTOTIC LOCAL SOLUTION FOR AXISYMMETRIC HEAT CONDUCTION PROBLEMS WITH TEMPERATURE DISCONTINUITY IN BOUNDARY
International Heat Transfer Conference 16, Vol.8, 2018, issue
Ren-Wei Mei, Liang Zhang, Li-Wu Fan, Zi-Tao Yu
Problems of Evolution in Magnetohydrodynamics
Telecommunications and Radio Engineering, Vol.52, 1998, issue 12
Alevtina Alexandrovna Aleksandrova, Yu. N. Aleksandrov
Application of the "Geometrical-Optical" Asymptotic Method for Accounting the Impacts of a Complex-Shape Boundary of the Random Region on Multidimensional Nonlinear Irregular Thermal Fields
Heat Transfer Research, Vol.36, 2005, issue 8
G. A. Nesenenko